Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 7, Pages 1001–1014 (Mi zvmmf2532)  

D'Alembert substitutions and adjoint differential equations (computer-algebraic aspects)

S. A. Abramov

Moscow

Full text: PDF file (1572 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:7, 863–873

Bibliographic databases:
UDC: 519.62:519.7
MSC: Primary 34A30; Secondary 34A25, 68W30
Received: 28.06.1993
Revised: 09.03.1994

Citation: S. A. Abramov, “D'Alembert substitutions and adjoint differential equations (computer-algebraic aspects)”, Zh. Vychisl. Mat. Mat. Fiz., 34:7 (1994), 1001–1014; Comput. Math. Math. Phys., 34:7 (1994), 863–873

Citation in format AMSBIB
\Bibitem{Abr94}
\by S.~A.~Abramov
\paper D'Alembert substitutions and adjoint differential equations (computer-algebraic aspects)
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 7
\pages 1001--1014
\mathnet{http://mi.mathnet.ru/zvmmf2532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1293953}
\zmath{https://zbmath.org/?q=an:0835.34013}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 7
\pages 863--873
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV57000004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2532
  • http://mi.mathnet.ru/eng/zvmmf/v34/i7/p1001

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:220
    Full text:128
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021